Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 211, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 5:15 PM CDT for Allen County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2016, 5:15 PM CDT (22:15 UTC)
- Expired
- Jul 2, 2016, 6:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:24 PM CDT | HAIL 0.25 | Humboldt, KS | PEA SIZE HAIL WITH VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
730
WUUS53 KICT 022215
SVRICT
KSC001-022315-
/O.NEW.KICT.SV.W.0211.160702T2215Z-160702T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 615 PM CDT
* AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HUMBOLDT...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...LA HARPE...GAS...MORAN...SAVONBURG...ELSMORE...
BASSETT...PETROLIA AND IOLA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORMS CAN AT TIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3773 9509 3773 9553 3790 9552 3796 9508
TIME...MOT...LOC 2214Z 264DEG 15KT 3778 9546
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
351
WWUS53 KICT 022234
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT SAT JUL 2 2016
KSC001-022315-
/O.CON.KICT.SV.W.0211.000000T0000Z-160702T2315Z/
ALLEN KS-
534 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR ALLEN COUNTY...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...LA HARPE...GAS...MORAN...SAVONBURG...ELSMORE...
BASSETT...PETROLIA AND IOLA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9509 3773 9553 3790 9552 3796 9508
TIME...MOT...LOC 2234Z 264DEG 15KT 3779 9535
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
KLEINSASSER192
WWUS53 KICT 022244
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT SAT JUL 2 2016
KSC001-022315-
/O.CON.KICT.SV.W.0211.000000T0000Z-160702T2315Z/
ALLEN KS-
544 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ALLEN COUNTY...
AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LA HARPE...MORAN...SAVONBURG...ELSMORE AND IOLA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9509 3773 9543 3790 9541 3796 9508
TIME...MOT...LOC 2244Z 265DEG 12KT 3779 9535
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 2, 3:25 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Wichita KS 325 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1253 PM CDT Sat Jul 2 2016 This is certainly a messy forecast with the arrival of the upper trough, residual moisture, and expected precipitation. A lull will remain in the precipitation activity for the next few hours; however, showers and thunderstorms will re-develop around 21-01z. While the activity may start as scattered, it is expected to become more widespread. Potential persistence in thunderstorms and uncertainty on their longevity challenged longer periods of TSRA for south central Kansas, but flight categories may go from MVFR and drop to IFR with the stronger activity. It is likely that this will be modified and shortened with the next forecast. Winds will transition with the movement of the front from southeast to the west. Models are hinting at IFR if not LIFR cloud cover on the back side for KRSL and KSLN closer to 12z after the showers and storms exit. A downward trend of precipitation can be found at the back end of the forecast for all but KCNU. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...VJP
Hazardous weather outlook, Jul 2, 4:19 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 419 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 419 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT TORRENTIAL RAIN WILL LIKELY RESULT IN RENEWED AND ADDITIONAL FLOODING. CHECK THE LATEST FLOOD WATCH FOR DETAILS. THE HEAVY RAIN HAS ALSO RESULTED IN SOME FLOODING ON A FEW RIVERS IN CENTRAL AND SOUTH CENTRAL KS. CHECK THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. STRONG TO SEVERE STORMS ARE EXPECTED THIS EVENING ACROSS MAINLY SOUTH CENTRAL KANSAS AND A SMALL PART OF CENTRAL KANSAS. WIND GUSTS OF 50 TO 60 MPH AND PEA TO NICKLE SIZED HAIL IS MOST LIKELY...HOWEVER A FEW SEVERE STORMS ARE ALSO EXPECTED. THE SEVERE STORMS WOULD PRODUCE QUARTER SIZED HAIL AND WINDS TO 70 MPH. MOST OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL RAINFALL RATES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT DUE TO THE ISOLATED/BRIEF SEVERE THUNDERSTORM THREAT. HOWEVER REPORTS OF FLOODING OR RAINFALL IN EXCESS OF TWO INCHES WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON
In the hours before
Special weather statement, Jul 2, 4:34 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
434 PM CDT SAT JUL 2 2016
KSZ070-022200-
GREENWOOD KS-
434 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 500 PM CDT
* AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SEVERY...OR 9 MILES
SOUTHEAST OF EUREKA...MOVING NORTHEAST AT 20 MPH.
PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEVERY...CLIMAX...FALL RIVER LAKE...FALL RIVER STATE PARK AND CROSS
TIMBERS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3761 9636 3772 9637 3795 9608 3784 9596
3769 9596 3760 9612
TIME...MOT...LOC 2132Z 227DEG 16KT 3770 9619
KLEINSASSERLocal storm report, Jul 2, 4:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
07/02/2016 E50 MPH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE REPORTED 45 TO 50 MPH WINDS AND
HEAVY RAIN.
&&
JMRSpecial weather statement, Jul 2, 4:43 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT SAT JUL 2 2016
KSZ068-022215-
HARVEY KS-
443 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 515 PM CDT
* AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER WHITEWATER...MOVING NORTHEAST
AT 20 MPH.
PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...HALSTEAD...NORTH NEWTON...SEDGWICK...WHITEWATER...
WALTON AND NEWTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3791 9758 3804 9755 3817 9730 3817 9715
3791 9715
TIME...MOT...LOC 2142Z 227DEG 16KT 3796 9718
KLEINSASSERLocal storm report, Jul 2, 4:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST VALLEY CENTER 37.84N 97.37W
07/02/2016 M58 MPH SEDGWICK KS PUBLIC
&&
JMRLocal storm report, Jul 2, 5:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 5 NE NORTHEAST WICHITA 37.80N 97.16W
07/02/2016 M65 MPH SEDGWICK KS BROADCAST MEDIA
REPORT RELAYED VIA TWITTER FROM KFDI NEWS.
&&
JMRLocal storm report, Jul 2, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND GST BENTON 37.79N 97.11W
07/02/2016 E50 MPH BUTLER KS EMERGENCY MNGR
40 TO 50 MPH WINDS WITH PEA SIZE HAIL
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:13 AM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| Jul 2, 2:03 AM CDT | Areal Flood Warning | ICT | Rice | 8 days |
| Jul 2, 2:09 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more | 44 hr |
| Jul 2, 2:58 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jul 2, 3:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 2, 3:52 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Jul 2, 4:43 AM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jul 2, 9:19 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | ICT | McPherson | 48 hr |
| Jul 2, 10:16 AM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey | 5 days |
| Jul 2, 10:48 AM CDT | River Flood Warning | ICT | McPherson | 44 hr |
| Jul 2, 3:51 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| Jul 2, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 61 min |
| Jul 2, 4:30 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 4:34 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Jul 2, 4:43 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jul 2, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 65 min |
| Jul 2, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 59 min |
| Jul 2, 5:02 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 7 hr |
| Jul 2, 5:31 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 59 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jul 2, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 49 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jul 2, 5:59 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 7 hr |
| Jul 2, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| Jul 2, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Jul 2, 6:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| Jul 2, 6:38 PM CDT | Tornado Warning | ICT | Barton | 52 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | ICT | Greenwood | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.